MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/48,50; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/48,50; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 1599-23-048
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total hip to address polyethylene liner wear.Date of implantation: (b)(6) 2005.Date of revision: (b)(6) 2020; (right hip).Treatment: acetabular liner and femoral head were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DUR OPT LPW POLY INS 28/48,50
Common Device Name
DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10843065
Report Number1818910-2020-24656
Device Sequence Number3629453
Product Code LPH
UDI-Device Identifier10603295065647
UDI-Public10603295065647
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K040544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1599-23-048
Device Catalogue Number159923048
Device Lot Number1904466
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X35MM; CANCELLOUS BONE SCREW 6.5X45MM; DELTA CER HEAD 12/14 28MM +5; DURALOC OPTION CUP 50MM; SUMMIT POR TAPER SZ3 HI OFF; CANCELLOUS BONE SCREW 6.5X35MM; CANCELLOUS BONE SCREW 6.5X45MM; DELTA CER HEAD 12/14 28MM +5; DURALOC OPTION CUP 50MM; SUMMIT POR TAPER SZ3 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight64